This article is cited in 3 scientific papers (total in 3 papers)
Solutions to higher-order anisotropic parabolic equations in unbounded domains
L. M. Kozhevnikova, A. A. Leont'ev
Sterlitamak branch of Bashkir State University
The paper is devoted to a certain class of doubly nonlinear higher-order anisotropic parabolic equations. Using Galerkin approximations it is proved that the first mixed problem with homogeneous Dirichlet boundary condition
has a strong solution in the cylinder $D=(0,\infty)\times\Omega$, where $\Omega\subset\mathbb R^n$, $n\geq 3$, is an unbounded domain. When the initial function has compact support the highest possible rate of decay of this solution as $t\to \infty$ is found. An upper estimate characterizing the decay of the solution is established, which is close to the lower estimate if the domain is sufficiently ‘narrow’. The same authors have previously obtained results of this type for second order anisotropic parabolic equations.
Bibliography: 29 titles.
higher-order anisotropic equation, parabolic equation with double nonlinearity, existence of a solution, rate of decay of a solution.
Author to whom correspondence should be addressed
PDF file (806 kB)
Sbornik: Mathematics, 2014, 205:1, 7–44
Received: 28.04.2013 and 07.11.2013
L. M. Kozhevnikova, A. A. Leont'ev, “Solutions to higher-order anisotropic parabolic equations in unbounded domains”, Mat. Sb., 205:1 (2014), 9–46; Sb. Math., 205:1 (2014), 7–44
Citation in format AMSBIB
\by L.~M.~Kozhevnikova, A.~A.~Leont'ev
\paper Solutions to higher-order anisotropic parabolic equations in unbounded domains
\jour Mat. Sb.
\jour Sb. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
E. R. Andriyanova, “Estimates of decay rate for solution to parabolic equation with non-power nonlinearities”, Ufa Math. J., 6:2 (2014), 3–24
E. R. Andriyanova, F. Kh. Mukminov, “Existence of solution for parabolic equation with non-power nonlinearities”, Ufa Math. J., 6:4 (2014), 31–47
È. R. Andriyanova, F. Kh. Mukminov, “Existence and qualitative properties of a solution of the first mixed problem for a parabolic equation with non-power-law double nonlinearity”, Sb. Math., 207:1 (2016), 1–40
|Number of views:|